advertisement
Question
Posted by: thembi K | 2010-10-26

eczema / allergy

im having a problem with my face it so inchy and soar, i put the mylocort but is not helping and it became dry and itching , please help anything that i can use.
thanx
thembi

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Thembi - Which itchy and sore do you mean dry or do you battle with painful acne?

If dryness is the problem, try mixing the mylocort with some nutraplus cream (which is available from your pharmacy). Ad one tube on Mylocort to about 50g of Nutraplus.

All the best.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010-10-27

Hi Thembi - Which itchy and sore do you mean dry or do you battle with painful acne?

If dryness is the problem, try mixing the mylocort with some nutraplus cream (which is available from your pharmacy). Ad one tube on Mylocort to about 50g of Nutraplus.

All the best.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement